# SDR ASAA2016022315784

- Difficulty date: February 23, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727h-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION PANEL AT LT BS 727H+8 TO 727J+8 CORRODED IN SEVERAL SPOTS.  ACFT GROUNDED.  REMOVED SECTION PANEL FROM 727H+8 TO 727J+8 IAW SRM 51-40-02 AMT ID. FOR FABRICATED 1496-377-7075-T62 CLAD IAW SRM 53-00-53-2R-5, PO 860620.2,  FABRICATED NEW SECTION IAW SRM 53-00-53-2R-5.  ALODINED & PRIMER IAW SRM 51-20-01 INSTALLED IAW SRM 51-40-02 & 53-00-53-2R-5 DOT REMOVED.
